# SDR SWIA202055343

- Difficulty date: November 20, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DD1A INTERCOSTAL CORRODED BETWEEN FS 322 & 332.  C-CHECK RO 1/6/2021.  REMOVED AND REPLACED PAX DOOR DD1A INTERCOSTAL P/N 601R318066-1, IAW CRJ 700 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 REV 38 7-25-20.  MAJOR REPAIR TASK CARD 51-900-1002-SKY AND FORM M337 COMPLIED WITH AND ATTACHED, NO WEIGHT CHANGE.  REFERANCE ATTACHED CINTINUE CARD  FOR DETAILS OF WORK PERFORMED.
